Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have generalized itching. Tried Lyclear. History of RLS

Please help. I am itching all over. Have been for 6 months now. Not scabies . Not allergy. GPs and dermatologists don t know what this is. No visible symptoms. Not morgellons either. Its a migratory itch that has flared up 5 times in 6 months. Can last for weeks at a time. I ve tried lyclear in the past for the first 3 episodes. Cleaned the house. Car. Everything. Its not scabies. This keeps recurring. I have RLS and have just stopped taking celebrex . And stopped taking anti depressants as well about 3 weeks ago.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi dziv ! If you did all thing just do one more thing. Need check up for serum ferritin level and haemoglobin. To check if you are anemic too. If you are taking antidepressant do remember it's withdrawal symptom if you decrease or stop the dose. Take care. Bye.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor